# SDR DALA2024071207083

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 72,811 hours, 23,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5809 EMERGENCY LIGHTS AT ROWS 18-23 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK AT M11612 IAW B757 AMM 33-51- 07. LIGHTS CHECK NORMAL. (5570020)
